![]() |
Volumn 90, Issue 1, 2002, Pages 105-113
|
Cumulant-based approximations to reduced density matrices
|
Author keywords
Contracted Schr dinger equations; Cumulants; Reduced density matrices
|
Indexed keywords
APPROXIMATION THEORY;
MATHEMATICAL OPERATORS;
MATRIX ALGEBRA;
THEOREM PROVING;
WAVE EQUATIONS;
REDUCED DENSITY MATRICES (RDM);
QUANTUM THEORY;
|
EID: 0037026935
PISSN: 00207608
EISSN: None
Source Type: Journal
DOI: 10.1002/qua.997 Document Type: Article |
Times cited : (36)
|
References (32)
|